My 52 year old brother was in prison for a while. After he got out, he became ill. His skin around his groin turned Indian red and all skin shed off after about two weeks or so. He ended up in the hospital and they discovered his spleen was retaining 2 or more leaders of blood. They told him this could account for his chronic low platelet count, about 40K. It has been slowly dropping over a 6 year period. After he got home from the Hospital, he broke out all over his body and completely peeled, over a two week period. His skin has been clear for about 5 days. My question is, are there any parasites that could cause these type of symptoms? Could you name them for me? He has Hep-C but his liver is very healthy say the doctors. Thank youView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.